# SDR UIEA2020012760126

- Difficulty date: January 25, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 79,459 hours, 10,923 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 3884292
- Condition: Unknown
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PNEUMATIC INOPERATIVE.   REMOVED AND REPLACED APU AIR SURGE DUCT IAW AMM 49-53-01.  OPS AND LEAK CHECKED GOOD.
